BibTeX record: journals/jc/KacewiczP08

download as .bib file

@article{DBLP:journals/jc/KacewiczP08,
  author    = {Boleslaw Z. Kacewicz and
               Pawel Przybylowicz},
  title     = {Optimal adaptive solution of initial-value problems with unknown singularities},
  journal   = {J. Complexity},
  year      = {2008},
  volume    = {24},
  number    = {4},
  pages     = {455--476},
  url       = {http://dx.doi.org/10.1016/j.jco.2008.02.001},
  doi       = {10.1016/j.jco.2008.02.001},
  timestamp = {Fri, 19 Sep 2014 13:55:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jc/KacewiczP08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}